# SDR SIMA20221024001

- Difficulty date: October 24, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N250NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000635
- Aircraft time: 14,504 hours, 9,409 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Scratched
- Location: Lt Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING , SLAT #3 HAS SCRATCHES NEAR RIB 16 DURING NDT FOUND .5 IN FLAW (MAJOR REPAIR)-C/A-RECV'D ERS-EJ-57MR-1457 FOR PERMANENT REPAIR IE CUT OUT DAMAGE INSTALL PATCHES
